T Nation

My Stack – Stomach Ulcer?


#1

I’m on:
500mg test e / wk
200mg Primo / wk
75mg halodrol / ed
45mg epistane / ed

Was fine going up to 125mg halo last cycle but decided to stack it with epi and keep at 75.

Today, after my morning shake with dose and supplements, I felt physically ill. I didn’t let that stop me, though. Right? Took my PWO dose a couple hours later before the gym and thought I got an awesome workout in. Chugged my post shake like normal and that ill feeling came back.

Ran to the bathroom and blew chunks. Great. Until I noticed red in with my brown chocolate shake. Could this be from an ulcer? And is epi known to cause stomach ulcers?


#2

Usually it’s not the drugs themselves it’s the fillers and binding agents. There are exceptions to the rule if you would like anadrol, has been know to cause nausea and vomiting with very small doses


#3

Hmm. Thanks.

Felt nauseous the entire days leading up on that dose of epi (was fine on wk1 @ 30mg) and was getting acid reflux every morning prior. It just so happened to be the last day I could hold it in…

Just got back from the hospital. They checked my stomach and could only guess a sore area (looked like a wet scratched mosquito bite in the pic) impacted from the acid reflux is where the blood came from. In other words, I’m ok. But, Tums is no longer the solution… got prescription strength antacids now.

Tl;Dr: Going to cut epi back to 30mg and up hdrol to 125mg to see how that goes for me. If still nauseous, cutting epi out all together; maybe it just doesn’t react well with me.


#4

did they test you for H pylori when you where at the docs?


#5

They probably would’ve if they found ulcers or traces thereof.

I only had sores in my esophagus right before the stomach. I knew I had acidreflux and been taking tums unwittingly every night, multiple times, for months. I’m now on a single pill that lets me sleep through the entire night.